# SDR UPS07M50968

- Difficulty date: September 2, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lws 536ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING ACCESS PANEL 536AB CUTOUT AREA FOUND CRACK INDICATION DURING NDT INSPECTION.  HOLES REAMED FOR LEFT WING ACCESS PANEL 536AB CUTOUT AREA AS PER EN1639-07.  HFEC OPEN HOLE INSPEC C/OUT ON REWORKED HOLE FOUND NO CRACK.  BUSHINGS 17EA FA AS PER EN1639-07.  NEW FAB BUSHINGS 17EA & REWORKED AREA REPROTECTED AS PER SRM 51-21-01 VOL II REV 38 IAW EN1639-07.  BUSHINGS 17EA INSTALLED AS PER EN1639-07.
